# SDR HALA2022102000277

- Difficulty date: October 19, 2022
- Submitted: October 21, 2022
- Operation: Air carrier
- Aircraft: N216HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08471
- Aircraft time: 10,966 hours, 2,453 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Condition: Faulted
- Location: Inlet
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIR ENG 1 HP VALVE FAULT. REPLACED PACK INLET PRESS SENSOR (LH) FIN (23HB1) PER AMM 21-51-13. LEAK CHECK OK. OPS PENDING 10-19-22 16801... REMOVED AND REPLACED #1 ENG HPV PER AMM 36-11-51. OPS AND LEAK CHECK PENDING 7880 10/18/22.. CONT ON LOG #895086 ITEM 1.  HP VALVE OPS AND LEAK CHECK OK PER AMM 36-11-51. LH PACK INLET PRESS SENSOR OPS AND LEAK CHECK OK PER AMM 21-51-13. PERFORMED HIGH POWER RUN ON BOTH ENGINES, ALL PARAMETERS NORMAL. NO FAULTS NOTED. A/C OK FOR SVC.
